RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2001, Volume 56, Issue 1(337), Pages 177–178 (Mi umn372)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Estimates for Fourier integral operators with complex-valued phase functions

M. V. Ruzhansky

University of Edinburgh

DOI: https://doi.org/10.4213/rm372

Full text: PDF file (259 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2001, 56:1, 174–175

Bibliographic databases:

MSC: Primary 35S30, 58J40; Secondary 47G05
Accepted: 07.09.2000

Citation: M. V. Ruzhansky, “Estimates for Fourier integral operators with complex-valued phase functions”, Uspekhi Mat. Nauk, 56:1(337) (2001), 177–178; Russian Math. Surveys, 56:1 (2001), 174–175

Citation in format AMSBIB
\Bibitem{Ruz01}
\by M.~V.~Ruzhansky
\paper Estimates for Fourier integral operators with complex-valued phase functions
\jour Uspekhi Mat. Nauk
\yr 2001
\vol 56
\issue 1(337)
\pages 177--178
\mathnet{http://mi.mathnet.ru/umn372}
\crossref{https://doi.org/10.4213/rm372}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1845658}
\zmath{https://zbmath.org/?q=an:1044.35116}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2001RuMaS..56..174R}
\transl
\jour Russian Math. Surveys
\yr 2001
\vol 56
\issue 1
\pages 174--175
\crossref{https://doi.org/10.1070/rm2001v056n01ABEH000372}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000170126400017}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0035598346}


Linking options:
  • http://mi.mathnet.ru/eng/umn372
  • https://doi.org/10.4213/rm372
  • http://mi.mathnet.ru/eng/umn/v56/i1/p177

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:210
    Full text:99
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019